# SDR UPS08M51580

- Difficulty date: January 17, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN-SEAT TRACK CROWN AREA AT STA 1341-1361, X=-107 FOUND CORROSION AS MARKED.  CORROSION AT CABIN STA 1341-1361 X=-107 ON SEAT TRACK CROWN AND UPPER LEG AREA REMOVED PER SRM 51-21-01 V.II R35, FOUND EXCEEDED LIMITS PER SRM 5 3-70-00 FIG 3 V.I R35.  EXCEED LIMIT SEAT TRACK REMOVED PER SRM 51-31-01 V.II R35.  NEW SEAT TRACK REPAIR SECTION AND SPLICES FAB AND INSTALLED PER SRM 53 -70-00D FIG 1 VOL I REV 35.
